MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC RFNA / 12 / 360 5 DEG BEND / STERILE; ROD, FIXATION, INTRAMEDULLARY

WRIGHTS LANE SYNTHES USA PRODUCTS LLC RFNA / 12 / 360 5 DEG BEND / STERILE; ROD, FIXATION, INTRAMEDULLARY
Model Number 04.233.236S
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Additional product code: hwc.Complainant part is not expected to be returned for manufacturer review/ investigation.Occupation: reporter is a j&j representative.Without a lot number, the device history records review could not be completed as no product was received.The investigation could not be completed, no product was received; no conclusion could be drawn at the time of filing this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2021, patient underwent a hardware removal of nail (advanced retrograde femoral nail).Two(2) screws backed out of this nail.The 60mm screw and 70 mm screw was removed from the patient.It was unknown if the removal surgery completed successfully.The patient outcome is unknown.The original implant date was on (b)(6) this year, 2021.Concomitant device reported: unk, end caps: rafn (part#: unknown, lot#: unknown, quantity: 1).Unk, screws: rafn (part#: unknown; lot#: unknown, quantity: unknown).This complaint involves three(3) devices.This report is for (1) rfna / 12mm / 360mm 5 degree bend / sterile.This report is 1 of 3 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H10 additional narrative: a2, a4 h3, h6: investigation summary: the complaint device was not received for investigation.A photo investigation was performed based on the provided patient single x-ray.Visual examination of the provided x-ray did not find sufficient evidence to confirm migration of the reported rfna.Based on the evidence summited, nothing indicative of a problem with the nail was identified.A definitive assignable root cause could not be determined based on the provided information.As the device was not returned, an as-received condition could not be assessed.And a dimensional inspection document/specification review were not completed during the investigation no product design issues or discrepancies were observed (based on the images) that may have contributed to the complaint condition.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post market safety surveillance activities.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.E1, e2, e3, e4.

Brand Name
RFNA / 12 / 360 5 DEG BEND / STERILE
Common Device Name
ROD, FIXATION, INTRAMEDULLARY
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
Manufacturer (Section G)
MONUMENT
1101 synthes avenue
monument CO 80132
Manufacturer Contact
kara ditty-bovard
1302 wright lane east
west chester, PA 19380
6107195000
MDR Report Key13100189
Report Number2939274-2021-07236
Device Sequence Number11775804
Product Code HSB
UDI-Device Identifier10886982290878
UDI-Public(01)10886982290878
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K201346
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number04.233.236S
Device Catalogue Number04.233.236S
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 11/29/2021
Supplement Date Received by Manufacturer12/30/2021
Initial Report FDA Received Date12/28/2021
Supplement Report FDA Received Date01/25/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNK - END CAPS: RAFN; UNK - SCREWS: NAIL LOCKING; UNK - SCREWS: NAIL LOCKING; UNK - SCREWS: NAIL LOCKING
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale